MathSciNet Relay Station
MathSciNet bibliographic data
MR663034 32H15 (53C22)
Vesentini, Edoardo Complex geodesics and holomorphic maps. Symposia Mathematica, Vol. XXVI (Rome, 1980), pp. 211–230, Academic Press, London-New York, 1982.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement